# SDR DALA1316686710

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,495 hours, 16,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1712 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR FUSELAGE IS GOUGED AT STA 1712, STR 16L.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 5300-01, FIG 21, REP 2.
